Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Apr 14, 2011, 2:58 PM CDT for 15 counties in Texas. It took effect at Apr 15, 2011, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 2:58 PM CDT (19:58 UTC)
- In effect from
- Apr 15, 2011, 9:00 AM CDT
- Expired
- Apr 15, 2011, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
319 WWUS84 KCRP 141958 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 258 PM CDT THU APR 14 2011 TXZ229>234-239>247-151100- /O.UPG.KCRP.FW.A.0007.110415T1500Z-110416T0000Z/ /O.NEW.KCRP.FW.W.0010.110415T1400Z-110416T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 258 PM CDT THU APR 14 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY. A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS FRIDAY MORNING. BEHIND IT...RELATIVE HUMIDITY VALUES WILL PLUMMET INTO THE SINGLE DIGITS AND LOWER TEENS ALONG U.S. 77 WEST TO THE RIO GRANDE...AND DROP INTO THE UPPER TEENS TO AROUND 30 PERCENT EAST IF U.S. 77 TO THE COAST. NORTHERLY WINDS WILL PRODUCE WIND GUSTS TO AROUND 25 MPH DURING THE MID MORNING AND EARLY AFTERNOON HOURS. THE COMBINATION OF THESE WEATHER CONDITIONS AND DRY FUELS WILL PRODUCE A CRITICAL FIRE DANGER ACROSS SOUTH TEXAS ON FRIDAY. FIRES WILL LIKELY SPREAD RAPIDLY ON CRITICAL FIRE DANGER DAYS. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ JR
2 follow-up statements
289 WWUS84 KCRP 150902 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 402 AM CDT FRI APR 15 2011 TXZ229>234-239>247-152100- /O.CON.KCRP.FW.W.0010.110415T1400Z-110416T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 402 AM CDT FRI APR 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THIS MORNING. BEHIND IT...RELATIVE HUMIDITY VALUES WILL PLUMMET INTO THE SINGLE DIGITS AND LOWER TEENS ALONG U.S. 77 WEST TO THE RIO GRANDE...AND DROP INTO THE TEENS TO AROUND 25 PERCENT EAST OF U.S. 77 TO THE COAST. NORTHERLY WINDS WILL PRODUCE WIND GUSTS 25 TO 35 MPH DURING THE MID MORNING THROUGH MID AFTERNOON HOURS. THE COMBINATION OF THESE WEATHER CONDITIONS AND DRY FUELS WILL PRODUCE AN EXTREME FIRE DANGER ACROSS SOUTH TEXAS ON FRIDAY. EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD WILL OCCUR ON EXTREME FIRE DANGER DAYS. EXTREME RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ AK
912 WWUS84 KCRP 152029 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 329 PM CDT FRI APR 15 2011 TXZ229>234-239>247-160000- /O.CON.KCRP.FW.W.0010.000000T0000Z-110416T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 329 PM CDT FRI APR 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN IN THE LOWER TEENS ALONG U.S. 77 WEST TO THE RIO GRANDE...AND IN THE MID TO UPPER TEENS TO LOWER 20S EAST OF U.S. 77 TO THE COAST. NORTHERLY WINDS WILL CONTINUE TO PRODUCE WIND GUSTS OF 20 TO 30 MPH THROUGH THE REST OF THE AFTERNOON HOURS. THE COMBINATION OF THESE WEATHER CONDITIONS AND DRY FUELS WILL MAINTAIN AN EXTREME FIRE DANGER ACROSS SOUTH TEXAS THROUGH 7 PM. EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD WILL OCCUR ON EXTREME FIRE DANGER DAYS. EXTREME RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ RH/AK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Apr 14, 12:37 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 14, 12:37 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT THU APR 14 2011
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...BKN MVFR CU DECK ALONG ON NE OF I-37 WL BCM VFR THRU
THE AFTN (EXCEPT CLOSER TO COAST FM RKP-PKV). S TO SE WINDS WL
CONT TO PRODUCE WND GUSTS 20-25 KTS FM NQI-CRP-VCT. OUT WEST...VFR
CONDS WL PREVAIL WITH MUCH LESS WIND FM LRD-COT. MVFR STRATUS WL
DVLP AGAIN 02Z-05Z ACROSS THE E. STRATUS MAY REACH TO AROUND HBV
BEFORE PRE-FRNTL WINDS TURN SW AND W AND CLOUDS ARE ADVECTED BACK
TOWARDS THE E. COLD FRNT WL MV THRU THE RGN 11Z-15Z FM W TO E. N
WNDS WL PREVAIL BEHIND THE FRONT WITH GUSTS 20-25 KTS DVLPG FM
15Z-18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 91 59 82 59 / 10 10 0 0 10
VICTORIA 69 88 49 84 54 / 10 10 0 0 10
LAREDO 71 96 61 92 63 / 0 10 0 0 10
ALICE 68 93 52 87 56 / 10 10 0 0 10
ROCKPORT 72 89 59 82 63 / 10 10 0 0 10
COTULLA 63 92 50 90 58 / 0 10 0 0 10
KINGSVILLE 70 93 52 86 57 / 10 10 0 0 10
NAVY CORPUS 72 88 62 80 67 / 10 10 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...NONE.
&&
JR/76...SHORT TERMHazardous weather outlook, Apr 14, 5:48 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 548 AM CDT THU APR 14 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-151100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 548 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON BEHIND A PACIFIC FRONTAL PASSAGE. A FIRE WEATHER WATCH HAS BEEN POSTED FOR ALL OF SOUTH TEXAS FOR LATE FRIDAY MORNING THROUGH THE EARLY EVENING HOURS. AN ELEVATED FIRE WEATHER THREAT CONTINUES SATURDAY AS VERY LOW RH VALUES COMBINE WITH WINDS OF 15 TO 20 MPH. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE MAINLY OFFSHORE ON SATURDAY AS WINDS INCREASE ACROSS THE COASTAL WATERS IN THE WAKE OF THE FRONT. STRENGTHENING ONSHORE FLOW MAY CREATE SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN ON MONDAY AND TUESDAY AHEAD OF AN APPROACHING FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/MLG
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:03 AM CDT | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| Apr 14, 2:41 PM CDT | Small Craft Advisory | CRP | 10 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.